zbMATH — the first resource for mathematics

On improving an approximate solution of a functional equation by deferred corrections. (English) Zbl 0173.18103

Full Text: DOI EuDML
[1] Bers, L.: On mildly nonlinear difference equations of elliptic type. Jour. Res. Nat. Bur. of Stand.51, 229–236 (1953) · Zbl 0053.40202
[2] Bickley, W. G., S. Michaelson, andM. R. Osborne: On finite-difference methods for the numerical solution of boundary-value problems. Proc. Roy. Soc. London A262, 219–236 (1961). · Zbl 0099.33602
[3] Bramble, J. H., andB. E. Hubbard: On the formulation of finite difference analogues of the Dirichlet problem for Poisson’s equation. Numer. Math.4, 313–327 (1962). · Zbl 0135.18102
[4] Douglas, J.: Alternating direction iteration for mildly nonlinear elliptic difference equations. Numer. Math.3, 92–98 (1961). · Zbl 0115.34702
[5] Forsythe, G. E., andW. R. Wasow: Finite-difference methods for partial differential equations. New York: Wiley 1960. · Zbl 0099.11103
[6] Fox, L.: Numerical solution of ordinary and partial differential equations. Oxford: Pergamon Press 1962. · Zbl 0101.09904
[7] —- andE. T. Goodwin: Some new methods for the numerical integration of ordinary differential equations. Proc. Camb. Phil. Soc.45, 373–388 (1949). · Zbl 0033.28701
[8] Henrici, P.: Discrete variable methods in ordinary differential equations. New York: Wiley 1962. · Zbl 0112.34901
[9] Kantorovich, L. V.: Functional analysis and applied mathematics. Uspehi. Mat. Nauk. (N.S.)3, 89–185 (1948) [Russian]. Translated by C. D. BENSTER, Nat’l. Bur. Stand., 1948. · Zbl 0034.21203
[10] Noble, B.: The numerical solution of nonlinear integral equations. In: Publication No. 11 of the Math. Res. Center, U.S. Army. The University of Wisconsin Press. Edited byP. M. Anselone (1964). · Zbl 0123.32804
[11] Pereyra, V.: The difference correction method for non-linear two-point boundary value problems. Comp. Sc. Dept. Tech. Report CS 18, Stanford University (1965). · Zbl 0143.38001
[12] Schröder, J.: Linear operators with positive inverse. MRC Tech. Report No. 230. The University of Wisconsin (1961).
[13] Stetter, H. J.: Asymptotic expansions for the error of discretization algorithms for non-linear functional equations. Numer. Math.7, 18–31 (1965). · Zbl 0148.39003
[14] Volkov, E. A.: An analysis of one algorithm of heightened precision of the method of nets for the solution of Poisson’s equation. Vych. Mat.1, 62–80 (1957) [Russian]. Translated by R. BARTELS - Comp. Sc. Dept. Tech. Report CS 27, Stanford University (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.